# SDR JJBA20220912011

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,196 hours, 26,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64619
- Condition: Inoperative
- Part time: 834 hours, 758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW EMERGENCY EXIT LIGHTS OUT AND RT REAR EMERGENCY LIGHTS OUT. REMOVED AND REPLACED #3 EMERGENCY LIGHT BATTERY. OPS CHECK GOOD
